# SDR DHL2003804774

- Difficulty date: February 27, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551672
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R OF RT SPOILER NR 3 DUE TO DELAMINATION ON UPPER SURFACE.  R & R NR 3 RT SPOILER IAW M/M 27-61-1 PG. 201-207 REF: N/R 0607 FOR OPS CHECK
